Discussions By Condition: Urinary conditions

horrible kidney(lower back)pain after taking concerta need help!

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • June 1, 2007
  • 02:08 AM

ok im deciding if i should go to the doctor and spend alot of money unless i absolutely have too. i took my two concerta pills today within a hour on accident and i have jus recently swapped from adderol to concerta because its supposidly more safe.haha..no... about a hour or two after ingesting my lower back above the hip on my left side started to hurt a little bit...i didnt think much of it so i let be..now 6 hours after ingestion my right and left side hurt so bad i cannot sit in one position for longer than 10 seconds when i walk i have to walk hunch backed w/ my arms hanging at my side. sitting up straight is out of the question. although my urine is clear and normal smelling. i really dont know what to do someone please help me out!? im not looking for a diagnosis just any information that would be helpful like am i going to die if i dont get to a hospital soon

Reply Flag this Discussion

1 Replies:

  • :( That sounds pretty rough, if you haven't already then go ahead and go see your Doctor. Or you can sit here waitng for an answer that may not come for a while, maybe days. Then what are you going to do? If I were you but i'm not you then I would go and see a health care proffesional in the field of Homeopathy, but that's me and that's that.
    hogndog 426 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?